# SDR UPS03841505

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 3641126501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN FLOORBEAM TO CENTER WING BOX ATTACH FITTING IS CRACKED, STA 781, RBL48.  REMOVED FITTING IAW SRM 51-3-0 AND SRM 51-1-20D AT STA 781, RBL 48, INSTALLED NEW FITTING AT STA 781 RBL 48 IAW SRM 51-1-20D, 51-3-0, AND 51-1-11.
